# SDR AUS20040005

- Difficulty date: January 4, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Needle
- Condition: Sticking
- Location: Carburetor
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, Y, B
- Precautionary procedure: O

## Discrepancy

(AUS) FIRE IN ENGINE COWLS.   SUSPECT CAUSED BY STICKING CARBURETOR NEEDLE AND SEAT CAUSING FLOODING OF ENGINE.  EXCESS FUEL LEAKED INTO COWLS AND IGNITED.
